# SDR RAIA00705032

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 21,008 hours, 18,277 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900001
- Part serial: 228
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5473 - STL - LANDING GEAR LEVER DISAGREE WARNING AFTER TAKEOFF, LEFT MAIN WAS NOT RETRACTING.  MAINTENANCE REMOVED AND REPLACED LEFTHAND UP-LOCK BOX, LEAK AND OPS CHECK GOOD.
